# SDR WTAA970124

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Part number: 8005575
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - AURAL WARNING FLAPS ON TAKEOFF REPORTED.  TAKEOFF ABORTED.  MAINTENANCE REPLACED FLAP SELECTOR HANDLE.  OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  PROBLEM RECURRED 7-10-97 WITH AN ABORTED TAKEOFF IN SFO.  MAINTENANCE TROUBLESHOT INTERMITTENT AURAL WARNING PROBLEM.  FOUND HARD FAILURE WITH AURAL WARNING UNIT.  REPLACED AURAL WARNING UNIT.  SYSTEM OPERATIONAL CHECK NORMAL ON GROUND AND DURING SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (X)
